Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Does eating avacado in mornings lead to weight gain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 1506 Questions
shall we eat avocado fruit daily one in the mornning. is it a weight gainer advise.
Posted Fri, 3 Jan 2014 in General Health
Answered by Dr. Albana Sejdini 34 minutes later
Brief Answer: Avocado high in calories leading to weight gain... Detailed Answer: Hi, Avocado is really high in fats, but the majority of them are healthy fats (monounsaturated) and little in saturated fats. Avocado is also high in calories, thus, its use is limited to 1/6 of medium avocado (2 tablespoon) per day. If you consume an entire avocado, and if it is of medium size, then, you are adding too much calories to your body. The excess of calories would lead to gaining weight. So, if you intend to gain weight through an avocado diet, then, can be an alternative. However, I always recommend to my patients to eat of all food types in order to take all the nutrients your body needs. Wish you health! Feel free to ask me other questions you might have at the next follow up! Dr.Alba
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor